イベントを読み込み中

  • このイベントは終了しました。

【INDAS】 (TNAU-INDAS International Conference)
“Toward Sustainable Development of India and South Asia: Population, Resources, and Environment”

2016年3月1日 @ 9:30 AM - 2016年3月2日 @ 4:30 PM

【Date】Tuesday, March 1 - Wednesday, March 2, 2016
【Venue】Golden Jubilee Hall, Tamil Nadu Agricultural University, Coimbatore, Tamil Nadu, India
【Contact】indas_office[at]asafas.kyoto-u.ac.jp (Please change [at] to @ when you send the e-mail.)

【Program】

February. 29 (mon.)
19:00-21:00 Welcome Dinner
Day 1: March. 1 (tue.)
9:30-10:15 Inaugural Session 1. Welcome Note by Dr. M. Chinnadurai, Director CARDS (5 min)
2. Aim of Conference by Dr. K. Fujita, Convener, Contemporary India Area Studies Program, National Institute of Humanities, Japan(10 min)
3. Inaugural Speech by Dr. K.Ramasamy, Vice Chancellor of TNAU (15 min)
4. Special Address by Dr. K. Palanisami, Emeritus Scientist, International Water Management Institute, Hyderabad.(10 min)
5. Vote of Thanks by Dr. K. Mani, Professor and Head of Dept. of Agricultural Economics, TNAU (5 min)
10:15-10:40 Coffee break (25 min)
10:40-12:30 Session I (Groundwater Irrigation) Chair: Dr. V. Puhazhendhi
1. Dr. R. P. S. Malik, “Falling Water Tables – Sustaining Agriculture, The challenges of groundwater management in India” (35 min)
2. Dr. K. Fujita, ““Groundwater Irrigation and Agrarian Change in the Lower Gangetic Plains: Explaining Different Development Trajectories between Bihar, West Bengal and Bangladesh” (35 min)
3. Comments by Dr. K. Palanisami (5 min)
4. Comments by Dr. K. Sivasubramanian (5 min)
5. Discussions (30 min)
12:30-13:30 Lunch (60 min)
13:30-15:20 Session II (Agricultural Change/Disasters) Chair: Dr. C. R. Ranganathan
1. Dr. T. Sato, “Evolution of Water-intensive Agriculture from 1909/10 to 2009/10 in Tamil Nadu, India: The Case of Madurai District” (35 min)
2. Dr. M.Shanthasheela1, Dr. K.Palanisami and Dr. Chieko Umetsu, “Decadal Impact of 2004 Tsunami on Agricultural Productivity and Income,
Tamil Nadu, India” (35 min)
3. Comments by Dr. S. M. Lele (5 min)
4. Comments by Dr. K. Wakimura (5 min)
5. Discussions (30 min)
15:20-15:40 Coffee break (20 min)
15:40-17:30 Session III (Natural Resource Management) Chair: Dr. T. Kurosaki
1. Dr. K. Palanisami, “Sustainable Water Management Research and Technologies in India: Economics, Outreach and Policy Linkages” (35 min)
2. Dr. S.M. Lele, “Forest Governance in India: Historical Overview and Challenges Ahead” (35 min)
3. Comments by Dr. L. Venkatachalam (5 min)
4. Comments by Dr. K. Sugihara (5 min)
5. Discussions (30 min)
19:00-21:00 Conference Dinner
Day 2: March 2. (Wed.)
9:30-11:20 Session IV (Energy) Chair: Dr. K. Palanisami
1. Dr. K. Sugihara, “Trends in Energy Consumption in Postcolonial India: A Comparative Historical Perspective” (35 min)
2. Dr. D. Suresh Kumar, “Water-Energy Nexus in Indian Agriculture: Can Water Management Technologies BE Panacea for Efficient Management of Water and Energy?” (35 min)
3. Comments by Dr. A. Narayanamoorthy (5 min)
4.Comments by Dr. T. Sato (5 min)
5. Discussions (30 min)
11:20-11:40 Coffee break (20 min)
11:40-13:30 Session V (Land Use/Agriculture/Agricultural Policy) Chair: Dr. R.P.S. Malik
1.Dr. T. Kurosaki, “The Agriculture-Macroeconomy Growth Link in India, Pakistan, and Bangladesh, c.1900-2000” (35 min)
2. Mr. Y. Usami and Dr. K. Fujita, “A Preliminary Analysis on Agricultural Price Policy and Indian Agriculture: With Special Reference to Punjab” (35 min)
3. Comments by Dr. K. Mani (5 min)
4. Comments by Dr. R.P.S. Malik (5 min)
5. Discussions (30 min)
13:30-14:30 Lunch (60 min)
14:30-16:20 Session VI (Population and Labour Migration) Chair: Mr. Y. Usami
1. Dr. K. Wakimura, “Epidemic Malaria, Semi-Arid Tropics and ‘Colonial Development’ : The Cases of North and East India, 1871-1920” (35 min)
2.Dr. M. Jegadeesan and Mr. H. Miyazaki, “Agrarian Structure and Re-construction of Livelihood through Migration in Tamil Nadu: Comparison of Cauveri Delta, South, and West of the state” (35 min)
3. Comments by Dr. D.Suresh Kumar (5 min)
4. Comments by Dr. T. Kurosaki (5 min)
5. Discussions (30 min)
16:20-16:40 Concluding Session Chair: Dr. M. Chinnadurai, Director CARDS
1. Presentation of key messages by session chairs (1 para each)
2. Concluding remarks by Dr. K. Fujita
16:40-17:10 Tea break
19:00-21:00 Farewell Dinner

Note: The titles of the presentations are all tentative and can be changed.

Organized by NIHU Program “Contemporary India Area Studies” (INDAS), Japan and TNAU “Tamil Nadu Agricultural University”, Coimbatore, Tamil Nadu, India

詳細

開始:
2016年3月1日 @ 9:30 AM
終了:
2016年3月2日 @ 4:30 PM
イベントカテゴリー:

会場

Golden Jubilee Hall, Tamil Nadu Agricultural University, Coimbatore, Tamil Nadu, India
India